标题:Dissipative Control of Two-Dimensional Switched Fornasini-Marchesini Systems
作者:Li, Lingling ;Yu, Yaru ;Yang, Rongni ;Su, Xiaojie
作者机构:[Li, Lingling ;Yu, Yaru ;Yang, Rongni ] Shandong University, School of Control Science and Engineering, Jinan; 250061, China;[Su, Xiaojie ] College of 更多
会议名称:37th Chinese Control Conference, CCC 2018
会议日期:25 July 2018 through 27 July 2018
来源:Chinese Control Conference, CCC
出版年:2018
卷:2018-July
页码:1297-1302
DOI:10.23919/ChiCC.2018.8483312
关键词:Dissipativity; Fornasini-Marchesini (FM) model; Stability; Switching signal; Two-dimensional (2-D) systems
摘要:This paper investigates the dissipativity-based stability analysis and control problems for the two-dimensional (2-D) switched Fornasini-Marchesini (FM) systems. Firstly, the definition of 2-D (T, S, R)-δ-dissipativity is introduced for the FM systems. Next, the sufficient condition to guarantee the asymptotical stability and 2-D (T, S, R)-δ-dissipativity of the switched FM systems is proposed. Then based on the obtained dissipative stability condition, the 2-D (T, S, R)-δ-dissipative state-feedback controller is designed via the projection lemma technique. Finally, the effectiveness of the proposed 2-D (T, S, R)-δ-dissipative controller design method is illustrated by a numerical example. © 2018 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056113332&doi=10.23919%2fChiCC.2018.8483312&partnerID=40&md5=b366e6928d058123e4f1b8d313651bce
TOP